RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 82, Number 1, Pages 28–33 (Mi tmf5391)  

Stability criterion for solitons

A. B. Givental'


Abstract: An effective stability criterion for the solitons of a one-dimensional strain field for arbitrary form of the nonlinearity is obtained.

Full text: PDF file (656 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 82:1, 18–22

Bibliographic databases:

Received: 03.11.1988

Citation: A. B. Givental', “Stability criterion for solitons”, TMF, 82:1 (1990), 28–33; Theoret. and Math. Phys., 82:1 (1990), 18–22

Citation in format AMSBIB
\Bibitem{Giv90}
\by A.~B.~Givental'
\paper Stability criterion for solitons
\jour TMF
\yr 1990
\vol 82
\issue 1
\pages 28--33
\mathnet{http://mi.mathnet.ru/tmf5391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050295}
\zmath{https://zbmath.org/?q=an:0729.35113|0696.35178}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 82
\issue 1
\pages 18--22
\crossref{https://doi.org/10.1007/BF01028247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990DY17800004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5391
  • http://mi.mathnet.ru/eng/tmf/v82/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:298
    Full text:141
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020